# SDR USAA2008121692240

- Difficulty date: December 5, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 967, RBL 4.  REPAIRED FLOORBEAM T-CAP AT BS 967, RBL 4 IAW US AIRWAYS TYPICAL REPAIR 53-10-05B.
